titoli, abstracts, parole chiave >>>
Browse by Journal
Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Date | Creators
Jump to: B | G
Number of items: 2.

B

Bellazzini, Jacopo and Bonanno, Claudio (2010) Nonlinear Schrödinger equations with strongly singular potentials. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Vol. 140 (4), p. 707-721. eISSN 1473-7124. Article.

G

Gladiali, Francesca Maria and Grossi, Massimo (2004) Strict convexity of level sets of solutions of some nonlinear elliptic equations. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Vol. 134 (2), p. 363-373. eISSN 1473-7124. Article.

This list was generated on Sun Nov 23 14:29:11 2014 CET.